# SDR AALA202403051206

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 23,199 hours, 9,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L DOOR ASSIST PRESSURE LOW. BELOW 1000 PSI. SERVICED DOOR 1L DOOR DAMPER.
